# SDR AALA202511058097

- Difficulty date: October 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 73,944 hours, 31,254 cycles
- System (JASC): 5751 · Ailerons
- Part: Strip
- Condition: Debonded
- Location: Zone 600 Aileron
- Component: Aileron, Airbus
- Component part number: D5761000001108A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD AILERON TRAILING EDGE METALLIC STRIP PEELING OFF THE INBOARD SIDE. REPLACED AILERON PER AMM 27-14-41.
